# SDR EIA2003085

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM BS 380 RT BL 45 TO RT FRAME INTERFACE WEB HAS MULTIPLE CRACKS, ELONGATED HOLES AND DENTS.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA478-53-142-2.
